# SDR CALA9700334

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT B.S. 328 BETWEEN RBL 12 AND RT SIDE AND BETWEEN RBL 12 AND LT SIDE. THE FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 53-10-51, FIGURE 205.
